Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Losing weight after removing the copper IUD. Is something wrong?

Prior to copper IUD I weighed avg 180...with a few months started loosing wt. Lost down to 160 and maintained that wt for the 1.5 yrs I had it. Had it removed in Dec 2011... have returned to prior IUD wt... 180. Have been dieting for months on low carb with no results. I always lost on low carb... what could be going on?
Asked On : Mon, 25 Feb 2013
Answers:  1 Views:  282
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

There is very little to no correlation between copper IUD insertion and gaining or losing weight. Copper IUD usually does not have any hormones laced with it. However you might be gaining weight for other reasons that you should control, either in the diet or in the exercise regimen that you are on. I hope you also consult a nutritionist and start going to the gym or exercise regularly. It will help.

Take care and have a lovely day!
Answered: Sat, 13 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor